MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI SIEMENS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The acist angiographic contrast delivery system, model cvi siemens, serial number (b)(4), was returned to acist on (b)(6) 2017 for testing.The system was mechanically tested and diagnostic log files were reviewed.Additionally, the system device history record (dhr) was reviewed.Based on analysis of the injector system, there is no evidence of device malfunction related to this event.The consumable kits used during the event were discarded by the user facility and the lot numbers were not provided.Cine-angiograms were not provided to acist for evaluation.Two physicians at the user facility reviewed the case.These physicians indicated that the dissection appears to have been caused by a deep seated guiding catheter.Based on service testing performed on this system and dhr analysis, there is no evidence of device malfunction related to the reported event.The cause of the event is inconclusive.This report is considered closed.
 
Event or Problem Description
The user facility reported that during a case using the acist angiographic contrast delivery system, model cvi siemens, a dissection of the right coronary artery (rca) occurred.The exact date the case occurred was not reported and is unknown.The patient was undergoing a procedure for left heart catheterization (lhc) with possible percutaneous coronary intervention (pci) when the dissection occurred.The dissection was successfully repaired with a stent and the patient recovered.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key6963508
Report Number2134243-2017-00011
Device Sequence Number1324601
Product Code DXT
UDI-Device Identifier10841716101349
UDI-Public(01)10841716101349(11)170407
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K991103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCVI SIEMENS
Device Catalogue Number014658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;